# SDR DL72L962516

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 1102833
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT CENTER OVERWING EMERGENCY LIGHT AND AFT BULLNOSE EMERGENCY LIGHT INOP.  REPLACED BATT PACK M955 AND AFT BULLNOSE LIGHT, ASSY OPS CHKS GOOD.
